Couldn't find what you looking for?

TRY OUR SEARCH!

Im on nuvaring for a year already and had no problems before. But this time i got my period in 1 week after i inserted a new ring. should i see a doctor or it is normal?

Loading...

Hi:
This could just be related to your timing. For instance, if you did not have a ring in for any period of time, the chemical was not being administered. It sounds normal to me. However, if you continue to have concerns, consult with an ob/gyn. What does the packaging/instructions say.
I think you can relax here, but I am not an ob/gyn. . Please let us know how you are doing.
Reply

Loading...

I agree with what dsdesk posted. Getting a new ring is usually a time when your hormones are in flux so it's possible that the period is related to this situation. I think that if it happens again or if your period worsens then you should definitely talk to your doctor about it. In the meantime, try to relax and realize that it's not a big issue. And please keep us posted on how things go for you. We'd like to help!
Reply

Loading...

Are you still bleeding or have things begun to normalize for you. I am sure that other women who are using the Nuvaring would be interested in hearing about your experience. The women who are considering it would like to hear from you also. Did you with a doctor? If so, what did you find out? Please let us know what's happening.
Reply

Loading...


I am having the same problem right now and my period has been consistant for 10 days (during my ring free week it is only 4), i'm wondering if your doctor gave you any feedback on this
Reply

Loading...